# SDR UF6A950601

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Contactor
- Part number: D9311
- Condition: Failed
- Location: Te Flaps
- Part time: 3,261 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5106 - ORD - FLAPS FAILED TO EXTEND.  MAINTENANCE REPLACED THE FLAP REVERSING CONTACTOR.  (M)
